# SDR RAIA2020010730001

- Difficulty date: January 3, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 43,536 hours, 26,688 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Dirty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C PRESSURIZED NORMALLY ON DEPARTURE. AFTER 10,000 FT, RECEIVED AURAL AND EICAS WARNING FOR CABIN ALTITUDE. CABIN ALT=10,400FT, DELTA P= 1.7 OR LESS AT 14,000. FIRST ACTION-- DEFERRED AUTO PRESSURE CONTROLLER--2ND ACTION---CLEANED ELECTROPNEUMATIC AND PNEUMATIC OUTFLOW VALVES, OPS CHECKS GOOD
